# SDR 95ZZZX6382

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73426
- Make and model: Cessna 207A
- Aircraft serial: 20700588
- Propeller: Mcauly D3A34C404
- System (JASC): 6111 · Propeller Blade Section
- Part: Snap Ring
- Condition: Departed
- Location: Blade Base
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SNAP RING DEPARTED PROPELLER BLADE BASE CAUSING DAMAGE TO BLADE.  UNKNOWN CAUSE.  1.1 HOURS SINCE OVERHAUL.
